# SDR IPXA2015032287257

- Difficulty date: March 21, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 21,981 hours, 14,436 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPER NUMERARY 1 LIFE VEST DAMAGED. SEAL OPENED.  R & R  AS REQUIRED WITH SERVICABLE UNIT, IPC: 25-64-51-01.
